# SDR DL72E000972

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 70,938 hours, 42,122 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Light, 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE R1 DOOR WOULD NOT ILLUMINATE WHEN OPERATED BY COCKPIT SWITCH.  RELAMPED, NO HELP.  REPLACED LIGHT ASSY, CKS OK.
